Malliavin's stochastic calculus of variations for manifold-valued Wiener functionals and its applications

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)269-290
Number of pages22
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume65
Issue number2
DOIs
Publication statusPublished - Jun 1983

Fingerprint

Malliavin Calculus
Stochastic Calculus
Calculus of variations

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Analysis
  • Mathematics(all)

Cite this

@article{9d04be44beac4882b25f3eb9127af844,
title = "Malliavin's stochastic calculus of variations for manifold-valued Wiener functionals and its applications",
author = "Setsuo Taniguchi",
year = "1983",
month = "6",
doi = "10.1007/BF00532483",
language = "English",
volume = "65",
pages = "269--290",
journal = "Probability Theory and Related Fields",
issn = "0178-8051",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Malliavin's stochastic calculus of variations for manifold-valued Wiener functionals and its applications

AU - Taniguchi, Setsuo

PY - 1983/6

Y1 - 1983/6

UR - http://www.scopus.com/inward/record.url?scp=0001347567&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001347567&partnerID=8YFLogxK

U2 - 10.1007/BF00532483

DO - 10.1007/BF00532483

M3 - Article

AN - SCOPUS:0001347567

VL - 65

SP - 269

EP - 290

JO - Probability Theory and Related Fields

JF - Probability Theory and Related Fields

SN - 0178-8051

IS - 2

ER -